# SDR DALA2019103106309

- Difficulty date: October 29, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 61,701 hours, 34,075 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DESCENT, PASSING THROUGH 15000; NOTED A BURNING OIL ODOR IN COCKPIT. IT CAME ON SUDDENLY AND IT WAS STRONG ENOUGH TO CONSIDER PUTTING ON OUR O2 MASKS. IT THEN QUICKLY DISSIPATED WHEN THE THROTTLES MOVED FORWARD OUT OF IDLE. /A T/S PER MD90 FIM 21-22. NO APU CONTAMINATION FOUND. NO OBVIOUS HYD LEAKS NOTED. BOROSCOPED #1 & 2 ENG #3 BEARING COMPT AND BLEED AIR DUCTS. NO OIL CONTAMINATION FOUND. INSPECTED L+R ACM INLET + OUTLETS. NO OIL CONTAMINATION. RAN PACK WITH ENGS + APU. NO ODORS NOTED. ALSO OPERATING RECIRC FAN DOES NOT CAUSE ODOR. PERFORMED HIGH PRESS DUCT BURNOUT IAW MD90 AMM 21-53. REPLACED COALESCER BAG IAW MD90 AMM 21-54. THIS COMPLIES WITH THE ATA 2172 SMOKE/ODOR ODI CK LIST. RAN PACKS WITH APU + ENGINE AGAIN. NO SMOKE, OIL SMELLS NOTED. OK FOR SVC.(6612144)
